DOI 10.1016/s0169-5002(01)00194-5
Radiation recall reaction following gemcitabine.
Аннотация
A case of dermatitis and myositis in the upper thorax following administration of gemcitabine in a 65-year-old woman with metastatic non small cell lung cancer (NSCLC) is described. The reaction and time course suggest a radiation recall phenomenon. This report joins a small but increasing number of radiation recall events related to gemcitabine. The possibility of a radiation recall reaction should be borne in mind when a patient develops symptoms in a previously irradiated site without evidence of disease progression at that site. Cessation of the precipitating drug is the most important step in management and systemic steroids may hasten symptomatic relief.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.